# SDR HNAA2012030500648

- Difficulty date: March 5, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 49,860 hours, 55,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LOWER SIDEWALL LAMP AT ROW 1DF IS INOPERATIVE.  R & R EMERGENCY EXIT LOWER SIDEWALL SIGN LIGHT BULB AT ROW 1DF. OPS CHECKED GOOD.
